# SDR SWAA2021050360313

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 241XF TOP LAYERS PEELING OFF SEVERAL SPOTS MD 126-039. / REPAIRED DAMAGED AREA AT FLOOR PANEL #241XF PER B737 SRM 53-00-50-2R-1. MATERIAL USED RESIN 50A P/O 1692653 FIBERGLASS P/O 1480720
